# SDR ASOA03137

- Difficulty date: March 30, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: MS29513218
- Condition: Leaking
- Location: Apu Fuel Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE A STRONG FUEL ODOR OCCURRED IN THE COCKPIT AND CABIN.  THE AIRCRAFT LANDED SAFELY IN JAN.  MAINTENANCE REMOVED AND REPLACED THE AUXILIARY POWER UNITS FUEL FEED LINE O-RINGS, ([P/N'S MS29513-218, MS29513-222, MS29513-015).  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
